# SDR 2021F00066

- Difficulty date: February 17, 2021
- Submitted: April 6, 2021
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 13138H6761
- Condition: Cracked
- Location: R1
- Part time: 8,812 hours, 13,501 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

1R WINDOW IN FLIGHT DECK COMPARTMENT CRACKED. CORRECTIVE ACTION: REPLACED WINDOW 1L IAW AMM 56-11-11. IN TEST NORMAL IAW AMM 30-41-00.
